More facts about conjugate Banach spaces with the Radon-Nikodym property
Acta Universitatis Carolinae. Mathematica et Physica, Tome 35 (1994) no. 2, pp. 65-66
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1994_35_2_a9,
author = {Stegall, C.},
title = {More facts about conjugate {Banach} spaces with the {Radon-Nikodym} property},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {65--66},
year = {1994},
volume = {35},
number = {2},
mrnumber = {1366500},
zbl = {0830.46012},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1994_35_2_a9/}
}
Stegall, C. More facts about conjugate Banach spaces with the Radon-Nikodym property. Acta Universitatis Carolinae. Mathematica et Physica, Tome 35 (1994) no. 2, pp. 65-66. http://geodesic.mathdoc.fr/item/AUCMP_1994_35_2_a9/